# SDR AWXA0001504

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 36,640 hours, 17,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FR 16 Y-503.2 LT CORRODED.  FABBED AND REPLACED FLOOR SUPPORT IAW AIRBUS DWG D533112600200 AND ASSY DWG D53112005 AND D53117005 AND SRM 53-11-14 PAGE 41.
